RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Styshnev, V B

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:48
Abstract pages:358
Full texts:129
References:16

http://www.mathnet.ru/eng/person25426
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/289913

Publications in Math-Net.Ru
1990
1. V. B. Styshnev, “Conjugacy of braids”, Mat. Zametki, 47:2 (1990),  108–114  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 193–198  isi
1978
2. V. B. Styshnev, “The extraction of a root in a braid group”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978),  1120–1131  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:2 (1979), 405–416  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020